Skip to Main content Skip to Navigation
Journal articles

Linear Formulations for the Vehicle Routing Problem with Synchronization Constraints

Abstract : This paper studies a vehicle routing problem with synchronization constraints and time windows. In this problem, a subset of nodes requires more than one vehicle to satisfy its demand simultaneously. We propose three new mixed integer linear formulations for this problem and we evaluate their efficiency over a large set of instances taken from the literature. The computational results reveal that the proposed linear formulations allow solving larger instances in a shorter computational time than the ones previously proposed in the literature.
Document type :
Journal articles
Complete list of metadatas

https://hal-enac.archives-ouvertes.fr/hal-01826116
Contributor : Laurence Porte <>
Submitted on : Friday, June 29, 2018 - 9:01:55 AM
Last modification on : Monday, June 15, 2020 - 10:46:07 AM

Identifiers

Collections

Citation

E. López-Aguilar, V. Boyer, M. Salazar-Aguilar, Mohammed Sbihi. Linear Formulations for the Vehicle Routing Problem with Synchronization Constraints. Izvestia Rossiiskoi Akademii Nauk.Teoriya i Systemy Upravleniya / Journal of Computer and Systems Sciences International, MAIK Nauka/Interperiodica, 2018, 57 (3), pp. 453-462. ⟨10.1134/S106423071803005X⟩. ⟨hal-01826116⟩

Share

Metrics

Record views

75